# SDR IPXA0561950

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1576
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR TO SIDEWALL HAS CORROSION AROUND NUTPLATE UPPER AND LWR SURFACE BS 1576, LBL 16, WL 147.  R & R IAW SRM 51-40-05; SRM 51-40-02-0G; EO B757-5310-3283-A.
